# SDR UALA2012021400881

- Difficulty date: February 14, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 52,307 hours, 6,307 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH COCKPIT SW OFF.  FOUND GUARD ON EMERGENCY LT SW AT DOOR 1L STUCK.  SECURED GUARD AND CHECKED EMERGENCY LT OPERATION BACK TO NORMAL.
